# SDR IPXA2024051851130

- Difficulty date: April 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: APB74761
- Condition: Cracked
- Location: Center Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X17 AND X46/STR50.  INSTALLED 1EA STRINGER SECTION, 2EA "Z" REPAIR ANGLE SPLICE, 2EA "C" ANGLE REPAIR SPLICE, AND 2EA FITTING, AT UPPER CTR AUX TANK BTW STA X17 AND X46 STR 50 PER REF MD-11 SRM 57-10-03-2R-1 REPAIR 1.
